American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35D30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Hamid Bellout, Kuppalapalle Vajravelu and Robert A. Van Gorder. Similarity solutions for the generalized equation of steady transonic gas flow with a singular source. Quart. Appl. Math. 73 (2015) 379-389.
Abstract, references, and article information
View Article: PDF

[2] David Cruz-Uribe SFO and Cristian Rios. The Kato problem for operators with weighted ellipticity. Trans. Amer. Math. Soc. 367 (2015) 4727-4756.
Abstract, references, and article information   
View Article: PDF

[3] Qiuyi Dai, Xu-Jia Wang and Bin Zhou. The signed mean curvature measure. Contemporary Mathematics 644 (2015) 23-32.
Book volume table of contents   
View Article: PDF

[4] John Haussermann and Robert A. Van Gorder. Classification of two types of weak solutions to the Casimir equation for the Ito system. Quart. Appl. Math. 72 (2014) 471-490.
Abstract, references, and article information
View Article: PDF

[5] Marian Bocea and Mihai Mihăilescu. On the continuity of the Luxemburg norm of the gradient in $L^{p(\cdot)}$ with respect to $p(\cdot)$. Proc. Amer. Math. Soc. 142 (2014) 507-517.
Abstract, references, and article information   
View Article: PDF

[6] Wenke Tan, Yue Liu and Zhaoyang Yin. On the global weak solution to a generalized two-component Camassa-Holm system. Quart. Appl. Math. 71 (2013) 661-677.
Abstract, references, and article information
View Article: PDF

[7] Chunpeng Wang. Asymptotic behavior of solutions to a class of semilinear parabolic equations with boundary degeneracy. Proc. Amer. Math. Soc. 141 (2013) 3125-3140.
Abstract, references, and article information   
View Article: PDF

[8] Fumioki Asakura and Andrea Corli. Global existence of solutions by path decomposition for a model of multiphase flow. Quart. Appl. Math. 71 (2013) 135-182.
Abstract, references, and article information
View Article: PDF

[9] François Treves. On the solvability of planar complex linear vector fields. Trans. Amer. Math. Soc. 364 (2012) 4629-4662.
Abstract, references, and article information   
View Article: PDF

[10] A. M. Blokhin and D. L. Tkachev. Asymptotic stability of the stationary solution for a new mathematical model of charge transport in semiconductors. Quart. Appl. Math. 70 (2012) 357-382.
Abstract, references, and article information
View Article: PDF

[11] Xiangsheng Xu. Logarithmic up bounds for solutions of elliptic partial differential equations. Proc. Amer. Math. Soc. 139 (2011) 3485-3490. MR 2813380.
Abstract, references, and article information   
View Article: PDF

[12] Yuming Qin, Shuxian Deng, Lan Huang, Zhiyong Ma and Xiaoke Su. Global existence for the three-dimensional thermoelastic equations of Type II. Quart. Appl. Math. 68 (2010) 333-348. MR 2663003.
Abstract, references, and article information
View Article: PDF


Results: 1 to 12 of 12 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia